# SDR SWAA001799

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 42,314 hours, 31,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND TWO CRACKS AT BS 178 INNER WEB, BETWEEN RBL 1 AND LBL 1, WL 181.5.  REPAIRED WEB PER SRM.
